Several of you have asked about how this new drug is going, so I thought I'd post a quick update.
In short, this new drug is hard. To elaborate, it has caused extreme amounts of bone and muscle pain in my legs and hips. Since the shots I take already cause pain in these areas plus a few more, the last few days have been miserable. The tingling and burning sensation in my feet is gone now, but my body still aches quite a bit. I am hoping that the next round will be easier, or that I can be unconscious. I'm fine with either option. :)
The next thing I have coming up is bloodwork to check my white count levels. I get that done tomorrow (Thurs), and that will determine if I have to take more than 5 shots for these last 4 rounds of chemo (this current round, plus the last 3). Since all of you who read this know how much I hate those shots, you can pray that my white counts are good, and that 5 shots per round will be enough!
Thanks for taking the time to read this, and thanks for your prayers! I am so thankful for every prayer uttered on our behalf.